Browsing by Author Taylor, Donald

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 8 of 8
Issue DateTitleAuthor(s)Citation
2006Constructing the split octonionsTaylor, Donald; Mathematics & StatisticsConstructing the split octonions in Discovering Mathematics with Magma: Reducing the Abstract to the Concrete, Springer - Verlag, 2006, pp. 161-185
2008Embeddings of complex line systems and finite reflection groupsMuraleedaran, Krishnasamy; Taylor, Donald; Mathematics & Statistics; Mathematics & StatisticsEmbeddings of complex line systems and finite reflection groups, Journal of the Australian Mathematical Society, vol.85, 2, 2008,pp 211-228
2007Geometric automorphism groups of graphsAbelson, David; Hong, Seok-Hee; Taylor, Donald; Mathematics & Statistics; Schl Information Technologies; Mathematics & StatisticsGeometric automorphism groups of graphs, Discrete Applied Mathematics, vol.155,(17),2007,pp 2211-2226
2002A group-theoretic method for drawing graphs symmetricallyAbelson, David; Hong, Seok-Hee; Taylor, Donald; Mathematics & Statistics; Schl Information Technologies; Mathematics & StatisticsA group-theoretic method for drawing graphs symmetrically, Graph Drawing 2002 Proceedings, vol.2528,(),2002,pp 86-97
2001Matrix generators for exceptional groups of Lie typeHowlett, Robert; Taylor, Donald; Rylands, L; Mathematics & Statistics; Mathematics & StatisticsMatrix generators for exceptional groups of Lie type, Journal of Symbolic Computation, vol.31,(4),2001,pp 429-445
2007On a certain Lie Algebra defined by a finite groupTaylor, Donald; Cohen, Arjeh M; Mathematics & StatisticsOn a certain Lie Algebra defined by a finite group, American Mathematical Monthly, vol.114, 7, 2007,pp 633-639
2012Reflection subgroups of finite complex reflection groupsTaylor, Donald; Mathematics & StatisticsReflection subgroups of finite complex reflection groups, Journal of Algebra, vol.366, 15 September 2012, 2012,pp 218-234
2001Two results concerning distance-regular directed graphsCombe, Diana; Taylor, Donald; Mathematics & Statistics; Mathematics & StatisticsTwo results concerning distance-regular directed graphs, Australasian Journal of Combinatorics, vol.23,(N/A),2001,pp 27-36